# SDR AALA202406133890

- Difficulty date: April 15, 2024
- Submitted: June 13, 2024
- Operation: Air carrier
- Aircraft: N738US
- Make and model: Airbus A319-112
- Aircraft serial: 1254
- Aircraft time: 61,368 hours, 37,135 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Door Frame
- Part number: D5311275220200
- Condition: Cracked
- Location: Frm 16
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: CRACKED FRAME DOUBLE JOGGLE AREA AT DOOR STOP FITTING #7 AND FR 16 RIGHT. REPAIRED FRAME PER EA 353973.
